# SDR 97ZZZX2047

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5451J
- Make and model: Cessna 421B
- Aircraft serial: 421B0909
- Engine: Cont GTSIO520H
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Retainer
- Part number: 625393
- Condition: Failed
- Location: Nr 4 Cyl Int Vlv
- Part time: 280 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 CYLINDER INTAKE VALVE RETAINER FAILED.  INSPECTED ALL OTHER CYLINDERS, FOUND NO OTHER DEFECTS.
